Ribociclib + Fatigue

  • 10 replies
  • 33 subscribers
  • 508 views

Good morning ladies of MBC 

I have just started my journey with this secondary disease having had original Breast Ca on 2003  with mets to Bones, Liver and Adrenal gland 

ER+ and HER-

I am taking Ribococlib x3 and Letrozole, Up until now ( i 1 week in on the meds ) my side effects are mild but varied, but mainly i feel woozy and light headed and fatigue is setting in, 

Can you ladies shed any light on weather this is because its only the beginning & things will get better, or are they going to get worse as time goes on ? 

i guess its bareable but does get in the way of my day to day life 

Good luck to us all on this journey <3 

  • I am not on these treatments, so unfortunately can’t advise. I have a different type of metastatic breast cancer (TNBC).

    UK members will know these drugs by their generic, rather than brand names, as that is how they are prescribed in the UK. I think we would know Kisqali as Ribociclib, and Femara as Letrozole. You may get more responses by adding the generic names into your post and also mentioning your cancer is ER+ and HER2 negative (I am making this assumption based on the drugs). 

    All the best with the treatment. 

  • Good morning Leni888

    I had breast cancer over 20 years ago, 3 years ago l was diagnosed with cancer of the jaw for which l took Anastrozole which helped the pain. But just over a month ago l was diagnosed with  more cancer in my bones, the Anastrozole was stopped and l am taking 3 x Ribococlib daily along with Fulvestrant (Faslodex) injection in the butt, l have had 3 of them and now having a week off from tablets and injections. Go for blood test and ECG Friday if all ok l start tablets again Saturday and injections on 25th June.

    The main side effect l have had is tiredness and also breathlessness when taking my dog for his walks. At the start l went off teas and cereals, thankfully that has passed.

    Maybe you are feeling these things because you have recently started, hopefully these will pass. Wish you well on this journey. Pray

  • Hi

    I am taking Palbociclib which is similar to Ribociclib along with Letrozole.  There can be many side affects.  Check the leaflet in the box.  I have aches, fatigue and a really bad itch which is worse at times and needs antihistamines.  Others in a SBC group which I am in mainly have fatigue and aches.

    Talk to your Team at your review.  They will monitor your bloods and reassure you, possibly giving you something to counteract any side affects.  They may lower your dose.

    It’s very early days so try not to worry.

  • Hi. I’m just on my second round of ribociclib with letrazole. This time, like last time the side effects are a bit tricky at the start of the cycle. But hoping they’ll wear off as I go through the month. Hope you’re doing ok x 

  • Hi, Had my bloods and ECG taken yesterday, ECG fine but bloods not so my ribociclib for this coming week has been stopped until my bloods are taken again  on FridayDisappointed has this happened to anybody else?

    Hoping you side effects have subsided now LucyD. Wishing you lots of luck.

  • Hi Curlyp

    its very common especially in the first few cycles. It happened in my first two cycles and again now after cycle 7. I’m now back on cycle 8. The extra week helped me and some side effects subsided.  

    K

  • Thank you so much KazED your reply has put my mind at rest. Is there anything l can do to help stop this happening? This was my first cycle. Good luck with your treatment. Thumbsup

  • Thankyou Ladies for taking the time to reply

    Its a scary journey for sure, The side effects so far are mild to moderate & varied, I had to take blood tests yesterday and it shows my wbc is borderline at 4.1 , but Dr says im ok to continue onto my 3rd week of therapy

    I do hope things start to settle, as im questioning my quality of life here :-(

  • Thanks.

    I’ve been advised to eat Kiwi fruit and dark chocolate (at least 70%).  Not sure it makes a difference but I’ve been doing it anyway. Blush

  • I’m on Ribociclib and Letrozole. Also having monthly injections of Zoladex and Denosumab. Been on Ribociclib 9 months. Fatigue has got easier, nausea has improved but Insomnia remains an issue.